MathSciNet Relay Station
MathSciNet bibliographic data
MR2661936 93D20 (34D20)
Fan, Yong-Hong; Wang, Lin-Lin Global asymptotical stability of a logistic model with feedback control. Nonlinear Anal. Real World Appl. 11 (2010), no. 4, 2686–2697.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement